# SDR DXTA200701871

- Difficulty date: January 21, 2007
- Submitted: January 25, 2007
- Operation: Air carrier
- Aircraft: N936QS
- Make and model: Cessna 750
- Aircraft serial: 7500036
- Aircraft time: 8,414 hours, 5,325 cycles
- Engine: Garrtt TFE7315BR
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Bearing
- Condition: Damaged
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG FUMES IN THE COCKPIT, NO VISIBLE SMOKE.  FUMES STRONGEST WITH ENGINE POWER HIGH.  FUMES ARE LOCALIZED IN COCKPIT AREA NOT NOTICEABLE IN CABIN AREA.  NO DIVERT.  INSTALLED LT ENGINE NEW FAN SHAFT, BEARING AND SEAL IAW ROLLS ROYCE MM 72-21-20.  RAN AIRCRAFT AT POWER.  NO FUMES NOTED   SYSTEM OPS CHECK GOOD. CLEANED WATER SEPERATORS AND SOCKS. KRBW TO KAPF.
